Skip to content Skip to navigation

Volume 5 (2007)

Volume 5 (2007)

Number 1 - 2007

  1. E. Kengne, Nonlocal Boundary-Value Problem for Partial Differential Equations with Variable Coefficients . Afr Diaspora J. Math. Vol. 5 (2007). no. 1,
  2. H. J. Kim, Contact Metrics and the Weinstein Conjecture . Afr Diaspora J. Math. Vol. 5 (2007). no. 1,
  3. L. Oukhtite and S. Salhi, On Generalized Derivations of s-Prime Ring . Afr Diaspora J. Math. Vol. 5 (2007). no. 1,
  4. A. Tsemo and I. Woungang, Quadratic Categories and Koszul Resolutions . Afr Diaspora J. Math. Vol. 5 (2007). no. 1,
  5. A. J. Kinfack, A. Njifenjou, and J. Tagoudjeu, A Finite Volume Method For a Diffusion-Convection Problem: The Constant Velocity Case . Afr Diaspora J. Math. Vol. 5 (2007). no. 1,
  6. N. H. Nashine and C. L. Dewangan, Existence Results on Best Proximity Pair For Multifunctions . Afr Diaspora J. Math. Vol. 5 (2007). no. 1,
  7. Glória Cravo, Eigenvalues of Matrices with Prescribed Submatrices . Afr Diaspora J. Math. Vol. 5 (2007). no. 1,

Number 2 - 2007

  1. B. Mahaman, Submanifolds of the Unit Sphere . Afr Diaspora J. Math. Vol. 5 (2007). no. 2,
  2. C. Wafo Soh, Collapse of a Void Spherical Bubble Immersed in a Non-Newtonian Fluid . Afr Diaspora J. Math. Vol. 5 (2007). no. 2,
  3. K. E. Gneyou, Hazard Rate Prediction in Life Time data analysis . Afr Diaspora J. Math. Vol. 5 (2007). no. 2,
  4. B. Diatta and S. M. Einstein-Matthews, Singular Reduction and Stratification of Quiver Variety . Afr Diaspora J. Math. Vol. 5 (2007). no. 2,
  5. L. P. Castro and A. H. Kamel, Mathieu Function and Kontorovich-Lebedev Transforms in the L-Shaped Wave Scattering Problem . Afr Diaspora J. Math. Vol. 5 (2007). no. 2,